K-unirationality of conic bundles, the Kneser-Tits conjecture for spinor groups and central simple algebras
Banach Center Publications, Tome 26 (1990) no. 2, pp. 483-490
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_483_490,
author = {V. I. Yanchevskii},
title = {K-unirationality of conic bundles, the {Kneser-Tits} conjecture for spinor groups and central simple algebras},
journal = {Banach Center Publications},
pages = {483--490},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-483-490},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-483-490/}
}
TY - JOUR AU - V. I. Yanchevskii TI - K-unirationality of conic bundles, the Kneser-Tits conjecture for spinor groups and central simple algebras JO - Banach Center Publications PY - 1990 SP - 483 EP - 490 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-2-483-490/ DO - 10.4064/-26-2-483-490 LA - en ID - 10_4064__26_2_483_490 ER -
%0 Journal Article %A V. I. Yanchevskii %T K-unirationality of conic bundles, the Kneser-Tits conjecture for spinor groups and central simple algebras %J Banach Center Publications %D 1990 %P 483-490 %V 26 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/-26-2-483-490/ %R 10.4064/-26-2-483-490 %G en %F 10_4064__26_2_483_490
V. I. Yanchevskii. K-unirationality of conic bundles, the Kneser-Tits conjecture for spinor groups and central simple algebras. Banach Center Publications, Tome 26 (1990) no. 2, pp. 483-490. doi: 10.4064/-26-2-483-490
Cité par Sources :